# SDR CALA2016122101147

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 57,372 hours, 19,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FIRST POWER UP AND EMER EXIT ARMED. EMER EXIT LIGHTS COME ON FROM FRONT OF A/C TO ROW 11. FOUND THE C/B FOR THE EMERGENCY EXIT LIGHT FORWARD CHARGER OUT. ( P18-3 @ A11 ). C/B RESET LIGHTS OPS CHKS NORMAL.
